# SDR AALA2020080429002

- Difficulty date: August 1, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 21,836 hours, 4,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004326000
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF UPPER SURFACE OF L4 DOOR SILL AT FR68 AND BL Y1732, MEASURING L=2.0 IN, W=0.9 IN, D=0.098 IN. PERFORMED PERMANENT REINFORCING REPAIR WITH NESTED ANGLES IAW SRM 53-41-14-300-001.
